# SDR 03FDEA00184

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 35,591 hours, 24,418 cycles
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION,  THE RT GEAR DOOR LIGHT AND PILOTS GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR IAW RED TABS AND LIGHTS EXTINGUISHED.  OPERATED RIGHT DOOR FOR MAIN GEAR WITH GROUND RELEASE HANDLE OPERATES NORMAL IAW M/M 32-62-011-5.
